MathSciNet Relay Station
MathSciNet bibliographic data
MR1033915 35J60 (35B05)
Benci, Vieri; Cerami, Giovanna Existence of positive solutions of the equation $-\Delta u+a(x)u=u\sp {(N+2)/(N-2)}$ in ${\bf R}\sp N$. J. Funct. Anal. 88 (1990), no. 1, 90–117.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement